An exceptional case of the homogeneous Riemann problem with finite index of the coefficient
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1972), pp. 92-103
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1972_5_a13,
author = {M. I. Khaikin},
title = {An exceptional case of the homogeneous {Riemann} problem with finite index of the coefficient},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {92--103},
year = {1972},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1972_5_a13/}
}
M. I. Khaikin. An exceptional case of the homogeneous Riemann problem with finite index of the coefficient. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1972), pp. 92-103. http://geodesic.mathdoc.fr/item/IVM_1972_5_a13/